AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Approximate Homotopy of Homomorphisms from \(C(X)\) into a Simple \(C^*\)-Algebra
Huaxin Lin, University of Oregon, Eugene, OR
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2010; 131 pp; softcover
Volume: 205
ISBN-10: 0-8218-5194-2
ISBN-13: 978-0-8218-5194-4
List Price: US$69
Individual Members: US$41.40
Institutional Members: US$55.20
Order Code: MEMO/205/963
[Add Item]

Request Permissions

In this paper the author proves Generalized Homotopy Lemmas. These type of results play an important role in the classification theory of \(*\)-homomorphisms up to asymptotic unitary equivalence.

Table of Contents

  • Prelude
  • The basic homotopy lemma for higher dimensional spaces
  • Purely infinite simple \(C^*\)-algebras
  • Approximate homotopy
  • Super homotopy
  • Postlude
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia